Home Drink & Drugs

why does this happen when i snort ?

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
When eva i snort pills my eye always vears off to the right and up so that you cant see the pupil and only the white of my eye!

does this happen to any body else?

or does n e body know why this happens?

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    yes, i get that through crack. It is caused by a dramatic increase in blood pressure which elevates the eye from the water underneath and effects it from there.

    with crack this is normal but ive never had it with pills.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Originally posted by HARRY!!!:
    yes, i get that through crack. It is caused by a dramatic increase in blood pressure which elevates the eye from the water underneath and effects it from there.

    with crack this is normal but ive never had it with pills.

    O damn maybe theres sumthing up then coz it happens every time.
    The first time was the worst i didnt notice until i'd gotten home i was awake all nite tripping so i kept seeing it in the mirror and i didnt know if i had imagined it but then it was still like it the next morning.
    It lasted for almost 2 days.
    The most recent time (last friday) wasnt so bad i snorted and it took about ten 2nds b4 it moved.
    im kinda used to it now but it pisses me off coz lots of ppl get freaked out by it.
    It went bak to normal 1nce i had had sum sleep
    But now (5 days later) it has started moving around on its own or shakning.
    And if i close my other eye my sight goes blurry.
    I mite try snorting on the other side but im worried that it mite go funny aswell then i will have 2 fucked up eyes.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Erm...don't you think this is a fairly good sign that you shouldn't be snorting whatever you are snorting?

    I'm not trying to pick on you at all, but it constantly amazes me to read about the things people put into their bodies without knowing a thing about it!! I've done some dumb stuff too, but nothing quite that bad. I do my best to be safe, even though I do some scary stuff.

    A general rule you might want to use. If it's a pill, swallow it.They aren't safe to snort or shoot because of the fillers in the tablet.

    My advice...don't touch the pills again until you've done some research. Worth potentially losing your sight over?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I kinda agree wiv u bout snorting it realy isnt worth loosin ur sight ova.
    Like snortin' makes you come up quicker than just takin da pill butif its affectin ur eye like this then why dont u try somethin different like bombing it?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Dont worry i dont wana kill myself or fuck up my eyesite which i why i dont intend doing it again i was just interested in why it happened.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Fair enough. Again, might have some insight for you if I knew what "pills" were.

    I'm guessing E, but I've never heard them called that in Canada.

    Need another translation too. What does "bombing" mean?

    Hope the eyes are better now!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Yeah i mean e by pills.And as for bombing its only sumthing i have ever come acrosss on this site i think it means crushing sumthing up putting it in a rizla tying it up and then swallowing it.I assume the effect is thatas its already crushed your stomache doesnt take as long to break it down so u cum up quicker.
    Originally posted by Burnout_Girl:
    Fair enough. Again, might have some insight for you if I knew what "pills" were.

    I'm guessing E, but I've never heard them called that in Canada.

    Need another translation too. What does "bombing" mean?

    Hope the eyes are better now!

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Yeah bombing is when you crush the pill up as if u were gonna snort it, but instead of snorting it you put the powder in to a Rizla and twist up the ends so that u get a ball shape and then swallow it. BTW dont tryz swollowin it wiv 2 much water cuz ull end up wiv it burstin in ya mouth. even better dont bother with the water at all!
    hope that helps
Sign In or Register to comment.